Follow
Tom Kempton
Tom Kempton
School of Mathematics, University of Manchester
Verified email at manchester.ac.uk - Homepage
Title
Cited by
Cited by
Year
Planar self-affine sets with equal Hausdorff, box and affinity dimensions
K Falconer, T Kempton
Ergodic Theory and Dynamical Systems 38 (4), 1369-1388, 2018
392018
Intermediate dimensions
KJ Falconer, JM Fraser, T Kempton
Mathematische Zeitschrift, 1-18, 2019
252019
Zero temperature limits of Gibbs equilibrium states for countable Markov shifts
T Kempton
Journal of Statistical Physics 143 (4), 795-806, 2011
252011
Counting -expansions and the absolute continuity of Bernoulli convolutions
T Kempton
Monatshefte für Mathematik 171 (2), 189-203, 2013
222013
Factors of Gibbs measures for full shifts
M Pollicott, T Kempton
Entropy of hidden Markov processes and connections to dynamical systems 385 …, 2011
212011
On the Hausdorff dimension of Bernoulli convolutions
S Akiyama, DJ Feng, T Kempton, T Persson
International Mathematics Research Notices 2020 (19), 6569-6595, 2020
192020
Factors of Gibbs measures for subshifts of finite type
T Kempton
Bull. Lond. Math. Soc 43 (4), 751-764, 2011
182011
On the invariant density of the random β-transformation
T Kempton
Acta Mathematica Hungarica 142 (2), 403-419, 2014
172014
The random continued fraction transformation
C Kalle, T Kempton, E Verbitskiy
Nonlinearity 30 (3), 1182, 2017
162017
Thermodynamic formalism for suspension flows over countable Markov shifts
T Kempton
Nonlinearity 24 (10), 2763, 2011
142011
The dimension of projections of self-affine sets and measures
K Falconer, T Kempton
arXiv preprint arXiv:1511.03556, 2015
132015
Self-affine sets with positive Lebesgue measure
K Dajani, K Jiang, T Kempton
Indagationes Mathematicae 25 (4), 774-784, 2014
122014
Computing Garsia entropy for Bernoulli convolutions with algebraic parameters
KG Hare, T Kempton, T Persson, N Sidorov
Nonlinearity 34 (7), 4744, 2021
42021
Sets of -expansions and the Hausdorff measure of slices through fractals
T Kempton
Journal of the European Mathematical Society 18 (2), 327-351, 2016
32016
The scenery flow for self-affine measures
T Kempton
arXiv preprint arXiv:1505.01663, 2015
32015
On the 𝐿^{𝑞}-dimensions of measures on Hueter-Lalley type self-affine sets
J Fraser, T Kempton
Proceedings of the American Mathematical Society 146 (1), 161-173, 2018
22018
Thermodynamic formalism for symbolic dynamical systems
T Kempton
University of Warwick, 2011
22011
Bernoulli convolutions and 1D dynamics
T Kempton, T Persson
Nonlinearity 28 (11), 3921, 2015
12015
Digit frequencies and Bernoulli convolutions
T Kempton
Indagationes Mathematicae 25 (4), 832-842, 2014
12014
Towards Absolutely Continuous Bernoulli Convolutions
A Batsis, T Kempton
arXiv preprint arXiv:2110.09072, 2021
2021
The system can't perform the operation now. Try again later.
Articles 1–20